# SDR P2EA2001V0009

- Difficulty date: March 10, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 22122
- Aircraft time: 43,808 hours, 38,173 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LEADING EDGE OF AFT CARGO DOOR SKIN APPROXIMATELY 18 INCHES FROM LOWER EDGE WITH BOEING TEMPORARY REPAIR PER VAG-MCI-01-0002H DUE DENT OUT LIMITS.  INSTALLED PERMANENT REPAIR PER SRM 52-00-3 FIG 5 AT AFT CARGO DOOR EXTERNAL SKIN FROM BS 796 TO BS 800.5 BETWEEN BEAM 1 AND 3.
